Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Natural limits for harmonic and superharmonic functions
HTML articles powered by AMS MathViewer

by J. R. Diederich PDF
Trans. Amer. Math. Soc. 224 (1976), 381-397 Request permission

Abstract:

In this paper it is shown that Fatou’s theorem holds for superharmonic functions in certain Liapunov domains if mean continuous limits are used in place of nontangential limits for which Fatou’s theorem fails. Also, existence of mean continuous limits is established for certain semi-linear elliptic equations in Liapunov domains.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 31B25
  • Retrieve articles in all journals with MSC: 31B25
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 224 (1976), 381-397
  • MSC: Primary 31B25
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0419796-9
  • MathSciNet review: 0419796